ITP OpenIR  > 理论物理所科研产出  > SCI论文
CHAU, LL; CHOU, KC; HOU, BY; SONG, XC; CHAU, LL , BROOKHAVEN NATL LAB,DEPT PHYS,UPTON,NY 11973, USA.
INTEGRABILITY PROPERTIES OF SYMMETRICAL-SPACE FIELDS REDUCED FROM AXIALLY-SYMMETRICAL EINSTEIN AND YANG-MILLS EQUATIONS
Source PublicationPHYSICAL REVIEW D
1986
ISSN0556-2821
Volume34Issue:6Pages:1814-1823
Subject AreaPhysics
Indexed BySCI
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.itp.ac.cn/handle/311006/11557
Collection理论物理所科研产出_SCI论文
Corresponding AuthorCHAU, LL , BROOKHAVEN NATL LAB,DEPT PHYS,UPTON,NY 11973, USA.
Recommended Citation
GB/T 7714
CHAU, LL,CHOU, KC,HOU, BY,et al. INTEGRABILITY PROPERTIES OF SYMMETRICAL-SPACE FIELDS REDUCED FROM AXIALLY-SYMMETRICAL EINSTEIN AND YANG-MILLS EQUATIONS[J]. PHYSICAL REVIEW D,1986,34(6):1814-1823.
APA CHAU, LL,CHOU, KC,HOU, BY,SONG, XC,&CHAU, LL , BROOKHAVEN NATL LAB,DEPT PHYS,UPTON,NY 11973, USA..(1986).INTEGRABILITY PROPERTIES OF SYMMETRICAL-SPACE FIELDS REDUCED FROM AXIALLY-SYMMETRICAL EINSTEIN AND YANG-MILLS EQUATIONS.PHYSICAL REVIEW D,34(6),1814-1823.
MLA CHAU, LL,et al."INTEGRABILITY PROPERTIES OF SYMMETRICAL-SPACE FIELDS REDUCED FROM AXIALLY-SYMMETRICAL EINSTEIN AND YANG-MILLS EQUATIONS".PHYSICAL REVIEW D 34.6(1986):1814-1823.
Files in This Item:
File Name/Size DocType Version Access License
Integrability proper(1040KB) 开放获取LicenseApplication Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[CHAU, LL]'s Articles
[CHOU, KC]'s Articles
[HOU, BY]'s Articles
Baidu academic
Similar articles in Baidu academic
[CHAU, LL]'s Articles
[CHOU, KC]'s Articles
[HOU, BY]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[CHAU, LL]'s Articles
[CHOU, KC]'s Articles
[HOU, BY]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.